Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with type 2 diabetes, on medication. Intense stabbing pains down right side of head, whooshing sound in right ear. Any ideas ?

Hi I have been diagnosed with type 2 diabetes in August last year and also high by both of which I am on medication for. I have since been experiencing of intense stabbing pains lasting a few seconds down right side of head and also wooshing sound in right ear sounds like sea feels like my internal ear vibrates . I have been for investigations and have been referred for MRI scan and audiologist appointment what do you think this may be . As you can imagine I am worried as my mother passed away with brain tumours some years ago . Thanks
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M. for query.

I read your query regarding right sided headache along with whooshing sound in right ear.You are a diagnosed case of type 2 diabetes.

Considering above facts and your symptoms it appears as you are most probably suffering from diabetic neuropathy and diabetic labyrinthitis.

Your doctor had advised MRI of brain, you please follow this because here it becomes necessary to rule out any lesion in brain as you have got a family history of brain tumor.

Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor